Open Access
26 September 2005 Normal solvability of general linear elliptic problems
A. Volpert, V. Volpert
Abstr. Appl. Anal. 2005(7): 733-756 (26 September 2005). DOI: 10.1155/AAA.2005.733


The paper is devoted to general elliptic problems in the Douglis-Nirenberg sense. We obtain a necessary and sufficient condition of normal solvability in the case of unbounded domains. Along with the ellipticity condition, proper ellipticity and Lopatinsky condition that determine normal solvability of elliptic problems in bounded domains, one more condition formulated in terms of limiting problems should be imposed in the case of unbounded domains.


Download Citation

A. Volpert. V. Volpert. "Normal solvability of general linear elliptic problems." Abstr. Appl. Anal. 2005 (7) 733 - 756, 26 September 2005.


Published: 26 September 2005
First available in Project Euclid: 3 October 2005

zbMATH: 1128.35038
MathSciNet: MR2202180
Digital Object Identifier: 10.1155/AAA.2005.733

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 7 • 26 September 2005
Back to Top